# SDR CALA2019010600040

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE BETWEEN FR30 AND FR31 AT STR41L HAS CORROSION ON STRINGER A3NB-53-3-6105. BLENDED CORROSION BETWEEN FR30 & 31 ON STR 41L. FOUND TO BE OUT OF LIMITS PER AB DRWG 053231206 AS REF IN SRM 53-21-13-001. CUT OUT DAMAGED AREA AND ACCOMPLISHED STRINGER REPAIR PER SRM 53-21-13-300-004.
